Wearing A Corset On An Ulcer Sufferer?
Can people who have heartburn u0026amp; stomach acid using stagen / corset, kowzi slimmingsuwit or something …?
Thank you for asking HealthReplies.com.
Heartburn which is called the common people is often different from the real heartburn in the medical world. Therefore, it needs to be clarified first, what kind of conditions do you mean? Have you seen a doctor and diagnosed with heartburn?
Ulcer is actually a Latin term that means stomach. There are various types of pain in the stomach, for example gastritis, peptic ulcers, gastric cancer, and so on. However, stomach ulcers which are more commonly referred to by ordinary people more often refer to dyspepsia syndrome, which is a set of symptoms caused by an increase in stomach acid, not always caused by gastric problems, but can also be related to GERD (gastroesophageal reflux disease), pancreatitis, cholangitis, cholelithiasis, cholecystitis, choledokolelithiasis, side effects of drugs, autoimmune disorders, until causes are not clearly known (idiopathic).
The use of corsets or similar products is not absolutely prohibited in patients with dyspepsia syndrome. However, specifically in patients with GERD, the use of corsets is not recommended. This is because, excessive pressure on the abdominal area, including due to the use of corsets or tight clothing, has the potential to trigger gastric acid reflux into the esophagus more intense. As a result, irritation of the esophagus will be more severe. This can cause you to feel shortness of breath, burning sensation, sore, lumps, bloating, phlegm, and other uncomfortable sensations in the area of the upper abdomen, chest, and even can spread to the neck and back.
Therefore, to minimize the worsening of dyspepsia syndrome, it is recommended not to use corsets too tight. Also balance this with discipline in managing diet, managing stress properly, maintaining ideal body weight, and regular rest.
That's all our explanation. For more details, please consult directly with your doctor or internist.
I hope this helps.